Ask an expert
Question

29 Jul 2008

Mirena
Hi, I have had the mirena inserted about +-21 months ago and am having endless problems, I seem to bleed after intercourse but its blood with mucous type and then I have a brownish strand-like discharge, please tell me what to do is this a menses,is it normal . what is happening
Answer 418 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Irregular spotting is one of the side effects of the Mirena. If you only have it after intercourse though, you should have a pap smear.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote